Skip to Content

Has anyone had muscle and/or joint pains while on Xalatan? If so, how long did it take to go away?

Responses (2)

meyati 18 Jan 2013

The FDA and other info pages don't mention muscle or joint pain. Are U taking other meds that could do that? So many meds on TV say they can cause leg, joint pain and see the doctor. It's probably a coincidence that something else decided to cause trouble, or a health problem emerged at this time, but coincidences do happen.

Miroslawa 28 Feb 2013

I am using Xalatan since November 2012 and I am experiencing muscle and joint pain.I have read the leaflet and it is mentioned that muscle and joint pain are one of the rare symptoms . At the moment I have decided to stop using Xalatan to see if those symptoms pass.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions